# SDR C2XA10RI153

- Difficulty date: December 2, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 23,022 hours, 12,184 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 137
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 17,512 hours, 6,493 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 2451 - STL - FLIGHT CREW REPORTED AUTO PRESS INOP IN FLIGHT AND DECLARED EMERGENCY DESCENT INTO STL.  IAH MX REMOVED AND REPLACED AUTO PRESS CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
